Vol. 19 (2013), no. 1

Myroslav Lvovych Gorbachuk (to his 75th birthday)

Editorial Board

Article (.pdf)

MFAT 19 (2013), no. 1, 1-3


One-dimensional Schrödinger operators with general point interactions

J. F. Brasche, L. P. Nizhnik

↓ Abstract   |   Article (.pdf)

MFAT 19 (2013), no. 1, 4-15


We consider various forms of boundary-value conditions for general one-dimensional Schrödinger operators with point interactions that include $\delta$-- and $\delta'$-- interactions, $\delta'$-- potential, and $\delta$-- magnetic potential. We give most simple spectral properties of such operators, and consider a possibility of finding their norm resolvent approximations.

Schrödinger operators with complex singular potentials

Vladimir Mikhailets, Volodymyr Molyboga

↓ Abstract   |   Article (.pdf)

MFAT 19 (2013), no. 1, 16-28


We study one-dimensional Schrödinger operators $\mathrm{S}(q)$ on the space $L^{2}(\mathbb{R})$ with potentials $q$ being complex-valued generalized functions from the negative space $H_{{\operatorname{unif}}}^{-1}(\mathbb{R})$. Particularly the class $H_{{\operatorname{unif}}}^{-1}(\mathbb{R})$ contains periodic and almost periodic $H_{{\operatorname{loc}}}^{-1}(\mathbb{R})$-functions. We establish an equivalence of the various definitions of the operators $\mathrm{S}(q)$, investigate their approximation by operators with smooth potentials from the space $L_{{\operatorname{unif}}}^{1}(\mathbb{R})$ and prove that the spectrum of each operator $\mathrm{S}(q)$ lies within a certain parabola.

Parameter-elliptic operators on the extended Sobolev scale

Aleksandr A. Murach, Tetiana Zinchenko

↓ Abstract   |   Article (.pdf)

MFAT 19 (2013), no. 1, 29-39


Parameter--elliptic pseudodifferential operators given on a closed smooth manifold are investigated on the extended Sobolev scale. This scale consists of all Hilbert spaces that are interpolation spaces with respect to a Hilbert--Sobolev scale. We prove that these operators set isomorphisms between appropriate spaces of the scale provided the absolute value of the parameter is large enough. For solutions to the corresponding parameter--elliptic equations, we establish two-sided a priori estimates, in which the constants are independent of the parameter.

The two-dimensional moment problem in a strip

S. M. Zagorodnyuk

↓ Abstract   |   Article (.pdf)

MFAT 19 (2013), no. 1, 40-54


In this paper we study the two-dimensional moment problem in a strip $\Pi(R) = \{ (x_1,x_2)\in \mathbb{R}^2:\ |x_2| \leq R \}$, $R>0$. We obtained an analytic parametrization of all solutions of this moment problem. Usually the problem is reduced to an extension problem for a pair of commuting symmetric operators but we have no possibility to construct such extensions in larger spaces in a direct way. It turns out that we can find solutions without knowing the corresponding extensions in larger spaces. We used the fundamental results of Shtraus on generalized resolvents and some results from the measure theory.

On the range and kernel of Toeplitz and little Hankel operators

Namita Das, Pabitra Kumar Jena

↓ Abstract   |   Article (.pdf)

MFAT 19 (2013), no. 1, 55-67


In this paper we study the interplay between the range and kernel of Toeplitz and little Hankel operators on the Bergman space. Let $T_\phi$ denote the Toeplitz operator on $L^2_a(\mathbb{D})$ with symbol $\phi \in L^\infty(\mathbb{D})$ and $S_\psi$ denote the little Hankel operator with symbol $\psi \in L^\infty(\mathbb{D}).$ We have shown that if ${\operatorname{Ran}} (T_\phi) \subseteq {\operatorname{Ran}} (S_\psi)$ then $\phi \equiv 0$ and find necessary and sufficient conditions for the existence of a positive bounded linear operator $X$ defined on the Bergman space such that $T_\phi X=S_\psi$ and ${\operatorname{Ran}} (S_\psi) \subseteq {\operatorname{{\operatorname{Ran}}}} (T_\phi).$ We also obtain necessary and sufficient conditions on $\psi \in L^\infty(\mathbb{D})$ such that ${\operatorname{Ran}} (T_\psi)$ is closed.

Berezin number of operators and related questions

Mubariz T. Karaev, Nizameddin Sh. Iskenderov

↓ Abstract   |   Article (.pdf)

MFAT 19 (2013), no. 1, 68-72


We prove some estimates for the Berezin number of operators on the reproducing kernel Hilbert spaces. We also give in terms of Berezin number necessary and sufficient conditions providing unitarity of invertible operator on the reproducing kernel Hilbert space. Moreover, we give a lower estimate for any operator on the Hardy space $H^{2}\left( \mathbb{D} \right) $ over the unit disc $\mathbb{D}.$

On stable $\mathcal{C}$-symmetries for a class of $\mathcal{PT}$-symmetric operators

O. M. Patsyuck

↓ Abstract   |   Article (.pdf)

MFAT 19 (2013), no. 1, 73-79


Recently, much attention is paid to the consideration of physical models described by $\mathcal{PT}$-symmetric Hamiltonians. In this paper, we establish a necessary and sufficient condition for existence of a stable $\mathcal{C}$-symmetry for a class of $\mathcal{PT}$-symmetric extensions of a symmetric operator $S$ with deficiency indices $(2,2)$.

Extended Weyl theorems and perturbations

M. H. M. Rashid

↓ Abstract   |   Article (.pdf)

MFAT 19 (2013), no. 1, 80-96


In this paper we study the properties $( \rm{gaw}), (aw), ( \rm{gab})$ and $(ab)$, a variant of Weyl's type theorems introduced by Berkani. We established for a bounded linear operator defined on a Banach space several sufficient and necessary conditions for which the properties $(\rm{gaw}), (aw), ( \rm{gab})$ and $(ab)$ hold. Among other things, we study the stability of the properties $( \rm{gaw}), (aw), ( \rm{gab})$ and $(ab)$ for a polaroid operator $T$ acting on a Banach space, under perturbations by finite rank operators, by nilpotent operators and, more generally, by algebraic operators commuting with $T$.

All Issues